# SDR AALA202506209039

- Difficulty date: June 19, 2025
- Submitted: June 21, 2025
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 47,079 hours, 19,970 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: False Indication
- Location: Zone 600  Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: N, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEADING EDGE FLAPS TRANSIT LIGHT ON FOR SLAT NUMBER 6 DURING LANDING CHECKLIST. PERFORMED A GO AROUND AND PERFORMED QRH PROCEDURE, LANDED FLAPS15 WITH LANDING EDGE FLAPS TRANSIT LIGHT INTERMITTENT. AIRCRAFT EMERGENCY LANDED SAFELY AT NAS. FOUND NUMBER 6 OUTBOARD SLAT SENSOR TO BE FAULTY. REPLACED SENSOR, PER AMM 27-88-11. OPERATIONAL CHECK GOOD.
